Facebook Pixel
EmpowHER Guest

Two periods in a week apart?

By Anonymous March 3, 2015 - 4:38pm
Rate This

Currently been on the pill for two months, I was sexually active after my period I altogether stopped taking the pill and a week after I had another heavy flow period, I have had sex in the past week before my first period, should I be concerned and consult a doctor?

Add a Comment1 Comments

HERWriter Guide

Hi Anon

No, there is no need to call a doctor. You went on and then expectantly off the pill - this causes extra bleeding.

You cycle should get back to normal within a month.


March 3, 2015 - 5:08pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Birth Control

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!